# SDR QXEA200600884

- Difficulty date: March 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LARGE SHIELDED HARNESS AT STA YW155.200 HAS BEEN CRUSHED/LIGHT CHAFED BY OUTBOARD RIB OF L/E 511AL. MX DISCONNECTED CONNECTORS 9811-P502 9811-P476 9811-P474.  PERFORMED A CONTINUITY CHECK BETWEEN CONNECTORS 9811-P502 TO 9811-P476 AND 9811-P500 TO 9811-P474.  ALSO MEASURED EACH WIRE TO GROUND AND TO WIRES IN EACH TWISTED PAIR.  NO DEFECTS NOTED.  WORK WAS PERFORMED IAW DASH 8Q400 WDM HOOK UP 1ST CHP 91 PGS 627 628 AND 656 AND 657. ALL WIRES CHECKED GOOD. DISCONNECTED SHIELDED HARNESS FROM RD.  MOVED OUT OF WAY AND TIED BACK TO FOM.  C/W EA 6-57-446.  REWORK OF LT LED NOSE FOR CLEARANCE WITH PEC/FACEC HARNESS AND NC FEEDER CABLES STEPS 1-5.  HFEC INSPECTED REWORK AREAS FOR CRACKS IAW D-8400 NDTM PART 6 51-00
